# SDR SIMA991555

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268AE
- Make and model: Saab 340B
- Aircraft serial: 340B268
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

SYR - FLT 4868 - CARGO SMOKE WARNING ILLUMINATED.  DISCHARGED FIRE EXTINGUISHER.  RETURNED TO FIELD.  VERIFIED EVENT AS A FALSE WARNING.  DEFERRED CARGO SMOKE WARNING SYSTEM ON 6-4-99.  THE WARNING SYSTEM WAS OPERATIONALLY CHECKED WITH NO DISCREPANCIES NOTED.  RESTORED MEL ITEM AND RETURNED AIRCRAFT TO SERVICE.  (M)
